# SDR SWAA2024112057854

- Difficulty date: November 7, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL; DELAMINATED.<[01] PANEL 193AL HAS MULTIPLE AREAS OF DAMAGE AND IS BEYOND ECONOMICAL REPAIR. PANEL WAS REPLACED IAW SRM 51-10-02-0G-0 PARAGRAPH 9; AND IPC 53-14-00-03A ITEM 230.;[02] VERIFIED JOB COMPLETE
